Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 332, NWS Norman, OK

May 30, 20124 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 30, 2012, 2:23 AM CDT for 4 counties in Oklahoma. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 2:23 AM CDT (07:23 UTC)
Expired
May 30, 2012, 3:30 AM CDT
In force
67 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Carter County, OK, Jefferson County, OK, Love County, OK, Stephens County, OK

The radar

The Altus AFB radar (KFDR), 146 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 3:00 AM CDTTSTM WND GST 7012 Ssw Wilson, OK
May 30, 3:00 AM CDTHAIL 112 Ssw Wilson, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 3:55 PM CDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1364 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1364 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
2060 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WUUS54 KOUN 300723
SVROUN
OKC019-067-085-137-300830-
/O.NEW.KOUN.SV.W.0332.120530T0723Z-120530T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
223 AM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARTER COUNTY IN SOUTHERN OKLAHOMA...
  JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  LOVE COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 330 AM CDT

* AT 219 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP 
  TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS 
  STORM WAS LOCATED NEAR RINGLING...MOVING EAST AT 30 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  ARDMORE...LONE GROVE...HEALDTON...WILSON...MARIETTA...DICKSON...
  RINGLING...VELMA...CORNISH...LOCO...LEON...BURNEYVILLE...
  OVERBROOK...RUBOTTOM...LAKE MURRAY...GRADY...OSCAR...GRAHAM...
  MILO AND COURTNEY. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 10 AND 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3391 9747 3390 9758 3395 9759 3399 9766
      3396 9772 3395 9789 3422 9799 3447 9768
      3419 9694 3386 9713 3385 9717 3392 9722
      3386 9726 3388 9730 3382 9737 3382 9744
TIME...MOT...LOC 0719Z 285DEG 27KT 3425 9765 

$$

WR
1 follow-up statement
946 
WWUS54 KOUN 300800
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
300 AM CDT WED MAY 30 2012

OKC137-300840-
/O.CAN.KOUN.SV.W.0332.000000T0000Z-120530T0830Z/
STEPHENS OK-
300 AM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEPHENS 
COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3386 9745 3391 9747 3392 9759 3395 9759
      3399 9766 3397 9771 3401 9781 3433 9750
      3419 9694 3385 9713 3385 9717 3392 9722
      3386 9726 3388 9730 3383 9737
TIME...MOT...LOC 0759Z 311DEG 26KT 3403 9744 

$$

OKC019-067-085-300830-
/O.CON.KOUN.SV.W.0332.000000T0000Z-120530T0830Z/
CARTER OK-JEFFERSON OK-LOVE OK-
300 AM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM 
CDT FOR CARTER...EAST CENTRAL JEFFERSON AND LOVE COUNTIES...

AT 255 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
RUBOTTOM...MOVING SOUTHEAST AT 30 MPH. 

LOCATIONS IMPACTED INCLUDE...
ARDMORE...LONE GROVE...HEALDTON...WILSON...MARIETTA...DICKSON...
RINGLING...CORNISH...LEON...BURNEYVILLE...OVERBROOK...RUBOTTOM...
LAKE MURRAY...GRADY...COURTNEY AND PETERSBURG. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 10 AND 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3386 9745 3391 9747 3392 9759 3395 9759
      3399 9766 3397 9771 3401 9781 3433 9750
      3419 9694 3385 9713 3385 9717 3392 9722
      3386 9726 3388 9730 3383 9737
TIME...MOT...LOC 0755Z 311DEG 26KT 3403 9744 

$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 12:43 AM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 30, 12:43 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1243 AM CDT WED MAY 30 2012

.AVIATION...
30/06Z TAFS...WILL LEAVE TSRA IN KLAW TAF WHERE CONTINUED
DEVELOPMENT OF STORMS WILL BE POSSIBLE FOR THE NEXT FEW HOURS.
REST OF ACTIVITY SHOULD BE SEEN EAST OF KSPS. VFR CONDITIONS AND
INCREASING SOUTHEAST WIND TOWARD AND AFTER 12Z BEFORE NEXT ROUND
OF SIGNIFICANT TSRA POSSIBLE. WILL INCLUDE TEMPO OR PREVAILING
AFTER ABOUT 20Z ALL BUT FAR NORTHWEST OK TERMINALS...WHERE PROB30
WILL BE INCLUDED. SIG HAIL/WIND AGAIN EXPECTED LATE TOMORROW
AFTERNOON INTO THE EVENING WITH GREATEST IMPACTS MOST PROBABLE
KOKC DOWN THROUGH KLAW/KSPS.

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

11/09/09
Hazardous weather outlook, May 29, 12:06 PM CDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1206 PM CDT TUE MAY 29 2012

OKZ004>048-050>052-TXZ083>090-301000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1206 PM CDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS ALL COUNTIES IN OKLAHOMA AND WESTERN
NORTH TEXAS COVERED BY NWS NORMAN.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH MIDNIGHT CDT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND EVENING.

IMPACTS...
HAIL LARGER THAN TWO INCHES IN DIAMETER WILL BE THE MAIN
HAZARD...CAUSING DAMAGE TO ROOFS...CROPS AND CARS.

DAMAGING WIND GUSTS OVER 65 MPH WILL ALSO BE POSSIBLE...CAUSING
DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.

DISCUSSION...
SURFACE LOW PRESSURE WILL DEEPEN THIS AFTERNOON OVER THE
NORTHEASTERN TEXAS PANHANDLE. AS THIS OCCURS...A WARM FRONT WILL
MOVE NORTH AND REACH THE KANSAS OKLAHOMA BORDER REGION BY 6 PM CDT.
A DRYLINE WILL BE SITUATED ACROSS WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS...SHARPENING THROUGH THE AFTERNOON. AMPLE MOISTURE
AND RISING TEMPERATURES WILL LEAD TO A HIGHLY UNSTABLE WARM SECTOR
OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON AND EVENING.

STRONG SURFACE HEATING WILL WEAKEN INHIBITION...ALLOWING FOR
ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT BETWEEN
4 AND 7 PM CDT. THIS WILL LIKELY OCCUR FIRST NEAR THE OKLAHOMA
KANSAS LINE OR ALONG THE DRYLINE IN WESTERN OKLAHOMA. STORMS WILL
MOVE EAST AND SOUTHEAST LATE THIS AFTERNOON AND EVENING.

INITIAL STORMS WILL POSE A THREAT OF VERY LARGE HAIL AND DAMAGING
WINDS. STORMS MAY GROW INTO A COMPLEX AFTER 7 PM CDT...POSING
MAINLY A DAMAGING WIND THREAT MAINLY NORTHEAST OF A WOODWARD TO
DURANT LINE. ALTHOUGH A FEW SEVERE STORMS CANNOT BE RULED OUT
AFTER MIDNIGHT...MUCH OF THE SEVERE POTENTIAL WILL DIMINISH.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAY 30.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS LATE
THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
WIDESPREAD AND POSSIBLY SIGNIFICANT SEVERE WEATHER IS ANTICIPATED
ON WEDNESDAY AS LARGE INSTABILITY AND A LOW PRESSURE DISTURBANCE
CONTRIBUTE TO SCATTERED TO NUMEROUS THUNDERSTORMS DURING THE
LATE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN HAZARDS...THOUGH A TORNADO OR TWO MAY ALSO OCCUR.

STORMS MAY LINGER INTO THURSDAY WITH A CONTINUED THREAT OF
DAMAGING WINDS DURING THE MORNING HOURS.

BY THURSDAY AFTERNOON...STORM CHANCES DECREASE WITH A RELATIVELY
DRY PATTERN SETTING UP THROUGH THE WEEKEND.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAIN MAY OCCUR WITH THUNDERSTORMS WEDNESDAY INTO
THURSDAY MORNING.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM CDT WEDNESDAY.

AUSTIN/MBS/MAXWELL

In the hours before

Special weather statement, May 30, 12:21 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1221 AM CDT WED MAY 30 2012

OKZ026-030-031-300600-
LINCOLN OK-SEMINOLE OK-POTTAWATOMIE OK-
1221 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...SEMINOLE AND
POTTAWATOMIE COUNTIES UNTIL 100 AM CDT...

DISSIPATING THUNDERSTORMS WILL ALLOW THE FORMATION OF HEAT BURSTS
JUST EAST OF OKLAHOMA CITY AND NORMAN. OBSERVATIONS IN SHAWNEE
INDICATED THAT WIND GUSTS NEAR 60 MPH OCCURRED JUST AFTER
MIDNIGHT...ALONG WITH A TEMPERATURE RISE OF ALMOST 20 DEGREES.
THESE CONDITIONS SHOULD SUBSIDE BETWEEN 1 AM AND 2 AM.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
SHAWNEE...SEMINOLE...TECUMSEH...CHANDLER...PRAGUE...MEEKER...
WELLSTON... AND CROMWELL.

LAT...LON 3503 9661 3505 9714 3571 9714 3572 9662
      3541 9663 3539 9654 3546 9655 3543 9651
      3543 9648 3547 9648 3545 9644 3525 9644
TIME...MOT...LOC 0519Z 276DEG 22KT 3526 9676
Local storm report, May 30, 12:57 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1257 AM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND GST     4 SSW DURANT            33.94N 96.39W
05/30/2012  M68.00 MPH       BRYAN              OK   AWOS

&&

NWS NORMAN
Special weather statement, May 30, 1:07 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
107 AM CDT WED MAY 30 2012

OKZ031-032-042-043-300715-
SEMINOLE OK-PONTOTOC OK-COAL OK-HUGHES OK-
107 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...PONTOTOC...COAL AND
HUGHES COUNTIES UNTIL 215 AM CDT...

DISSIPATING THUNDERSTORMS WILL ALLOW THE FORMATION OF HEAT BURSTS
JUST EAST OF SHAWNEE...STRATFORD AND SULPHUR. ALONG WITH VERY STRONG
AND POSSIBLY DAMAGING WIND GUSTS...TEMPERATURES MAY RISE 10 TO 20
DEGREES. THESE CONDITIONS SHOULD SUBSIDE BY 230 AM.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
ADA...SEMINOLE...HOLDENVILLE...WEWOKA...KONAWA...WETUMKA...BYNG...
DUSTIN...CALVIN...CROMWELL...STUART...AND CENTRAHOMA.

LAT...LON 3505 9609 3465 9609 3449 9628 3467 9664
      3493 9677 3537 9664 3541 9659 3540 9654
      3546 9655 3543 9651 3547 9648 3545 9644
      3529 9643 3529 9598 3515 9599
TIME...MOT...LOC 0606Z 286DEG 18KT 3492 9625
Special weather statement, May 30, 1:14 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
114 AM CDT WED MAY 30 2012

OKZ051-300645-
MARSHALL OK-
114 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL COUNTY UNTIL 145 AM
CDT...

AT 110 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARIETTA...
MOVING SOUTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
MADILL...KINGSTON...OAKLAND...WOODVILLE...LEBANON...LITTLE CITY...
WILLIS...LAKE TEXOMA AND MCBRIDE.

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.

LAT...LON 3388 9683 3385 9686 3401 9693 3402 9695
      3415 9696 3410 9658 3401 9659 3401 9662
      3398 9660 3391 9661 3390 9663 3391 9668
      3383 9671 3382 9676
TIME...MOT...LOC 0610Z 301DEG 29KT 3399 9708

WR
Special weather statement, May 30, 1:31 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
131 AM CDT WED MAY 30 2012

OKZ038-039-044-045-300700-
COTTON OK-JEFFERSON OK-STEPHENS OK-COMANCHE OK-
131 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COTTON...
JEFFERSON...STEPHENS AND SOUTHEASTERN COMANCHE COUNTIES UNTIL 200
AM CDT...

AT 129 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM STERLING TO DUNCAN TO LOCO...MOVING EAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...COMANCHE...TEMPLE...RINGLING...BRAY...EMPIRE
CITY...VELMA...CORNISH...HASTINGS...LOCO...ADDINGTON...WAURIKA
LAKE...CORUM...CENTRAL HIGH AND HULEN.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3427 9827 3468 9821 3468 9791 3465 9758
      3405 9756
TIME...MOT...LOC 0629Z 265DEG 20KT 3467 9820 3446 9794 3432 9775

WR
Local storm report, May 30, 1:36 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
136 AM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HAIL             MARIETTA                33.93N 97.12W
05/30/2012  E1.00 INCH       LOVE               OK   EMERGENCY MNGR

&&

NWS NORMAN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:00 PM CDTSevere Thunderstorm WarningOUNTillman60 min
May 29, 7:05 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods25 min
May 29, 7:14 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman40 min
May 29, 7:20 PM CDTSevere Thunderstorm WarningOUNLincoln, Noble, Payne40 min
May 29, 7:27 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Garfield, Kingfisher, Logan, Major and 1 more63 min
May 29, 7:27 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma63 min
May 29, 7:31 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Noble, Woods25 min
May 29, 8:05 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Kingfisher, Lincoln, Logan, McClain and 1 more55 min
May 29, 8:26 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Garfield, Kingfisher, Logan, Major and 1 more64 min
May 29, 8:27 PM CDTTornado WarningOUNCanadian, Oklahoma33 min
May 29, 8:50 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Cleveland, Grady, Kingfisher, Lincoln and 4 more40 min
May 29, 9:27 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Cleveland, Grady, Kingfisher and 2 more63 min
May 29, 9:30 PM CDTSpecial Weather StatementOUNLincoln, Seminole60 min
May 29, 9:44 PM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole61 min
May 29, 10:12 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
May 29, 10:16 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain, Oklahoma59 min
May 29, 10:29 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Cleveland, Grady, Kingfisher61 min
May 29, 10:42 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes33 min
May 29, 10:56 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pontotoc, Pottawatomie and 1 more47 min
May 29, 10:58 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, Stephens47 min
May 29, 11:29 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady31 min
May 29, 11:32 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Murray, Pontotoc58 min
May 29, 11:46 PM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Garvin, Grady, Jefferson, Murray and 1 more44 min
May 30, 12:07 AM CDTSpecial Weather StatementOUNBryan, Johnston, Love, Marshall23 min
May 30, 12:21 AM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole39 min
May 30, 12:28 AM CDTSevere Thunderstorm WarningOUNCarter, Comanche, Cotton, Grady, Jefferson, Love and 1 more62 min
May 30, 12:41 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Marshall64 min
May 30, 1:07 AM CDTSpecial Weather StatementOUNCoal, Hughes, Seminole68 min
May 30, 1:14 AM CDTSpecial Weather StatementOUNMarshall31 min
May 30, 1:26 AM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall64 min
May 30, 1:31 AM CDTSpecial Weather StatementOUNStephens29 min
May 30, 1:35 AM CDTSevere Thunderstorm WarningOUNJefferson, Stephens40 min
May 30, 5:04 AM CDTSpecial Weather StatementOUNOklahoma11 min
May 30, 5:13 AM CDTAreal Flood AdvisoryOUNOklahoma2 hr
May 30, 5:33 AM CDTSevere Thunderstorm WarningOUNOklahoma57 min
May 30, 5:37 AM CDTSpecial Weather StatementOUNJohnston53 min
May 30, 5:46 AM CDTFlash Flood WarningOUNOklahoma3 hr
May 30, 6:16 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma44 min
May 30, 6:48 AM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma3 hr
May 30, 7:01 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma59 min
May 30, 7:01 AM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall59 min
May 30, 7:45 AM CDTSpecial Weather StatementOUNMcClain, Murray45 min
May 30, 5:35 PM CDTSpecial Weather StatementOUNWashita25 min
May 30, 6:06 PM CDTSpecial Weather StatementOUNCaddo, Washita24 min
May 30, 6:26 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Grady, Washita64 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.